# SDR 2008UALA04052

- Difficulty date: July 29, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 28,340 hours, 3,734 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21188604
- Condition: Failed
- Location: Crew Rest Area
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR AT FLIGHT CREW REST LOWER BUNK HAS FAILED.  *S/D*  FOUND FAULTY SMOKE DETECTOR.  REPLACED LOWER BUNK SMOKE DETECTOR TEST PASSED.  AC OK FOR SERVICE.
